Dr. Stephanie A. Storgion
Professor of Pediatrics
Dr. Storgion received her medical degree from the Medical College of Ohio in Toledo. She was a Resident and Chief Resident in Pediatrics at Medical College of Ohio and Affiliated Hospitals and completed her Pediatric Critical Care fellowship training in Children’s Hospital Los Angeles. Dr. Storgion is board-certified Pediatrics and Pediatric Critical Care Medicine. She joined the faculty of University of Tennessee Health Science Center and Le Bonheur Children’s Hospital in 1987. She currently serves as Medical Director of the Transitional Care Unit, which she developed in 1990. She has participated in many multicenter studies over the years and currently supervises data collection for the Virtual PICU database.
- Elbahlawan LM, Stidham GL, Bugnitz MC, Storgion SA, Quasney MW. Severe systemic reaction to Loxosceles reclusa spider bites in a pediatric population. Pediatr Emerg Care. 2005; 21(3):177-80.
- Storgion SA, Stutts AL. Transitional care: a multidisciplinary case management-based unit. Pediatr Nurs. 2000; 26(6):564-8.
- Stowe CD, Lee KR, Storgion SA, Phelps SJ. Altered phenytoin pharmacokinetics in children with severe, acute traumatic brain injury. J Clin Pharmacol. 2000; 40(12 Pt 2):1452-61.
- Igarashi M, Rose DF, Storgion SA. Moebius syndrome and central respiratory dysfunction. Pediatr Neurol. 1997; 16(3):237-40.
- Storgion SA. Care of the technology-dependent child. Pediatr Ann. 1996; 25(12):677-84.
- Stowe CD, Storgion SA, Lee KR, Phelps SJ. Hemodynamic response to intentionally altered flow continuity of dobutamine and dopamine by an infusion pump in infants. Pharmacotherapy. 1996; 16(6):1018-23.
- Storgion SA, Beck RJ, Leggiadro RJ. Frequency and outcome of infectious disease admissions to a pediatric intensive care unit. South Med J. 1994; 87(11):1121-4.
- Nakagawa TA, Guerra L, Storgion SA. Aerosolized atropine as an unusual cause of anisocoria in a child with asthma. Pediatr Emerg Care. 1993; 9(3):153-4.
- Broner CW, Shenep JL, Stokes DC, Fairclough D, Hildner WK, Storgion SA, Rehg JE. Reversal of dopamine-refractory septic shock by diethyldithiocarbamate, an inhibitor of endothelium-derived relaxing factor. J Infect Dis. 1993; 167(1):141-7.
Department of Pediatrics
Critical Care Division
LeBonheur Children's Hospital
Children’s Foundation Research Center
50 N Dunlap, 3rd Floor
Memphis, TN 38103